International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 3, Pages 607-608
Extremal problems for completely positive maps
Department of Mathematics, University of Saskatchewan, Saskatoon S7N 0W0, Canada
Received 1 February 1993; Revised 24 August 1993
Copyright © 1994 Mingze Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this note, we study the faces of some convex subsets of (the continuous completely positive linear maps from pro--algebra to ).